# SDR SIMA202006154003

- Difficulty date: June 14, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 33,284 hours, 29,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER OVERHEAD EMERGENCY LIGHT INOP.  R&R AFT PASSENGER OVERHEAD EMERGENCY LIGHT BULB IAW AMM 33-50-08.  OPS CHK GOOD.
